# SDR R61A2022101800635

- Difficulty date: September 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 45,406 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17002064011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSIO ON PREVIOUSLY BLENDED AREA OF L/H I/B SEAT TRACK AT FR52 FOUND OUT OF LIMITS. R&R IAW SRM 51-43-02, 51-43-03 & 51-41-01.
